# SDR FDEA200905081580

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797889
- Condition: Dented
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY HATCH HAS DENT AT PREVIOUS REPAIR DOUBLER, TOP OF DOOR AT VENT CUT OUT, EXTERIOR SKIN.  REMOVED PREVIOUS REPAIR AT RT AFT OVERWING EMERGENCY HATCH IAW SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLE  IAW SRM 52-20-01 FIG 1 AND 52-00-03 FIG 3.  ALODINED AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 52-00-03 FIG 3.
